Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1656
Título: An uniqueness result for a class of wiener-space valued stochastic differential equations
Autor: Oliveira, Maria João
Palavras-chave: Bismut–Itô–Kunita formula
Bernstein processes
Infinite dimensional processes
Data: 1999
Editora: Spring Verlag
Citação: Oliveira, M. J.- An uniqueness result for a class of Wiener space valued stochastic differential equations. "Potential Analysis" [Em linha]. ISSN 0926-2601 (Print) 1572-929X (Online). Vol. 11, nº 1 (1999), p. 77-99
Resumo: We prove a generalization of Bismut-Itô-Kunita formula to infinite dimensions and derive an uniqueness result for Wiener space valued processes which holds for a special class of Bernstein processes.
Descrição: Mathematics Subject Classifications (1991): 58D25; 60H07; 60H10; 60J60.
URI: http://hdl.handle.net/10400.2/1656
ISSN: 0926-2601 (Print)
1572-929X (Online)
Versão do Editor: DOI: 10.1023/A:1008655728739
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
PotAnal1999.pdf165,85 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.